• Welcome, Guest. Please login or register.
    April 08, 2020, 03:58:14 AM

  • Login with username, password and session length

Sajid's dove

Tell everyone they can now find this site by typing this into their browser:

thalpal.com

Click to visit us on Facebook


If you have any problems registering or signing in, please send an email to: andythalpal@yahoo.com
Please do not send questions about thalassemia to this address.


Administrators
Andy
Danielle

Thalassemia Patients and Friends and thalpal Ā© A. Battaglia 2019





55248 Posts in 5898 Topics by 6190 Members
Latest Member: Bobcat5137

A message for all  parents who are thals. Keeping your iron load under control is an absolute obligation to your children.
« previous next »
Pages: 1 Go Down Print
Author Topic: I'm new!! glad to be here :)  (Read 8018 times)
Lilian
Active Member
**
Offline Offline

Location: Singapore

Gender: Female
Posts: 25


I was put on earth to kick some ass!!


« on: June 08, 2008, 07:03:53 AM »

Hi everyone,

Boy am i glad to find this site! A quick intro...
i'm Lilian 26 yrs, thal major, singapore

since i'm here, i'd like to take this opportunity to check with you guys....
anyone has been / am on L1 (ferriprox) and experiencing joint pains?

You see, i'm on fortnightly transfusion, and have been on desferal since 2 years of age. A year back, i was given L1 (a life saver, i must say). recently my  knees are getting reallly painful to the point where i can't squat (even climbing the stairs hurts like hell). also my knees are swollen.

went to see a different hematologist, who took me off L1, and back on regular desferal again. (sob sob). said might be a side effect of L1.

so, is anyone experiencing anything similar? any advice for me? thanks!!
« Last Edit: June 08, 2008, 07:40:49 AM by pastel_lilian » Logged

~ I was put on earth to kick some ass!
Zaini
Global Moderator
Supreme Member
*****
Offline Offline

Location: Karachi,Pakistan

Gender: Female
Posts: 3448


Life is too short to be perfect.


« Reply #1 on: June 09, 2008, 09:38:16 AM »

Hi Lilian,

  on the forum,try to read through as much posts as possible,you will learn a lot,and joint pains can be due to L1 ,or osteoporosis? i hope you are taking calcium and vitamin D,here is the thread on our forum about joint pain.

http://www.thalassemiapatientsandfriends.com/index.php?topic=143.msg706;highlight=joint+pains+l1#msg706

ZAINI.
Logged

^*^Xaini^*^
Sharmin
Global Moderator
Supreme Member
*****
Offline Offline

Location: Canada

Gender: Female
Posts: 4155


Little A


« Reply #2 on: June 09, 2008, 10:08:00 AM »

Hi Lilian,

Welcome to the site!  This is a great place to learn and have your questions addressed - I'm sure we have lots to learn from you as well!
 

Sharmin

Logged

Sharmin
Lyanne
Senior Member
****
Offline Offline

Location: Davao city, Philippines

Gender: Female
Posts: 365



« Reply #3 on: June 09, 2008, 11:05:24 AM »

 



    Welcome! Lilian. you've come to the right place.........
Logged

LYANNE
Lilian
Active Member
**
Offline Offline

Location: Singapore

Gender: Female
Posts: 25


I was put on earth to kick some ass!!


« Reply #4 on: June 09, 2008, 08:54:17 PM »

Hi everyone,

Thanks so much for the warm welcome!
zaini, thanks for the link. will read up on it soonest

does anyone know if there are any painkillers on the market that is not so taxing on the liver? i have hep c too, so have to go easy on my liver. but my knees are so painful that i can hardly walk, thus i had to take paracetamol. sigh....

thanks!
cheers and take care...
Logged

~ I was put on earth to kick some ass!
nice friend
Thalassemia Major
Greeter
Supreme Member
*
Offline Offline

Location: Faisalabad, Pakistan.

Gender: Male
Posts: 2834


If I Can, Why Not You??... If I Can U TOO !!!...


« Reply #5 on: June 10, 2008, 08:54:08 AM »

hi lilian :
i m a patient hep B .wel when i was on wheelchair Doctor s told me to try  walk even it seem to difficult but try try n try ... after that dr sent me to a physio he told  me to do some ..he said that it will be difficult in begining after that u will feel the changes .. and thats wat happened it was difficult to start but effective realy effctive ....... ask to ur dr abt it ... secondly abt painkillers......
Dicloran ... i found it best for joints  pain.... but u have to consult to ur dr b4 taking any decission ....  oh yes for knee pain here is the a emulgel for you but plz consult to ur dr b4 doing anything ......  Tabiflex 100 mg   EMULGEL   .. well i bought it from saudia n i m going to send u some links i hope these links will b helpfull ....

Tabiflex TABUK PHARMACEUTICAL MANUFACTURING CO Diclofenac Sodium  Suppositories Suppositories

Tabiflex TABUK PHARMACEUTICAL MANUFACTURING CO Diclofenac Sodium Suppositories Suppositories

Tabiflex TABUK PHARMACEUTICAL MANUFACTURING CO Diclofenac Diethlamine GEL

Diclofenac Sodium Suppositories  or Diclofenac Diethlamine GEL i i m not sure which one will b suitable for u  so plz  consult to ur dr ..

please check these link for more info

http://www.bioline.org.br/request?mf06008

http://www.moh.gov.bh/druglist.asp?id=T



 
« Last Edit: June 10, 2008, 09:08:18 AM by nice friend » Logged

Sometimes , God breaks our spirit to save our soul.
Sometimes , He breaks our heart to make us whole.
Sometimes , He sends us pain so we can be stronger.
Sometimes , He sends us failure so we can be humble.
Sometimes , He sends us illness so we can take better care of our selves.
Sometimes , He takes everything away from us so we can learn the value of everything we have.

===========
Umair
Lilian
Active Member
**
Offline Offline

Location: Singapore

Gender: Female
Posts: 25


I was put on earth to kick some ass!!


« Reply #6 on: June 13, 2008, 04:49:39 AM »

Hi nice friend,

Thanks for your advice! i'll be checking them out

I hope you're doing better now. are you on any treatment for your hep b?

take care yea

Logged

~ I was put on earth to kick some ass!
nice friend
Thalassemia Major
Greeter
Supreme Member
*
Offline Offline

Location: Faisalabad, Pakistan.

Gender: Male
Posts: 2834


If I Can, Why Not You??... If I Can U TOO !!!...


« Reply #7 on: June 14, 2008, 07:39:15 PM »

hi llilian :
well i m not  on any treatment of hep-B but my dr is investigating my liver profile and some other test to began hep-b treatment .... i was on Hepamerz syrup a few yrs back but due to diabeties dr told me to stop taking this syrup...... i have done my test now i m planning to go for routine check-up and i think my dr will start  treatment of hep-b .......... i will keep u updated .............  take care bye
Logged

Sometimes , God breaks our spirit to save our soul.
Sometimes , He breaks our heart to make us whole.
Sometimes , He sends us pain so we can be stronger.
Sometimes , He sends us failure so we can be humble.
Sometimes , He sends us illness so we can take better care of our selves.
Sometimes , He takes everything away from us so we can learn the value of everything we have.

===========
Umair
Pages: 1 Go Up Print 
« previous next »
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.21 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!